# SDR LR7A2023010203258

- Difficulty date: January 2, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4698
- Aircraft time: 48,624 hours, 26,174 cycles
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Vernatherm
- Part number: 8A1006X
- Part serial: 1074
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: J, A

## Discrepancy

DURING SCHEDULED FLIGHT #3 ENGINE SHUTDOWN FOR OIL TEMP OUT OF LIMITS INDICATING 100 DEGREES, OAT -26, OIL COOLER FLAP FULL OPEN.  REPLACED OIL COOLER THERMOSTATICALLY CONTROLLED BYPASS VALVE IAW SMP581 79-20.
